Jump to content
helplinedonate

hiker

Members
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

4 Neutral

1 Follower

About hiker

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I have been taking 1.5mg Ropinirole 3x day, and Rasagaline 1x day since April with few side effects and until recently, excellent control of symptoms. But I have noticed over the past month or so that my gait is off and my fine motor when typing is deteriorating again. I am super active biking, hiking, skiing, and I work 30 hours/week. I am 55 years old and in good health. I don''t have any cognitive symptoms and have tons of energy. Also no tremor. Should I a) increase the ropinirole?, or b) switch to the c-l levedopa? My neuro says it is up to me. But I don't know how to decide? Thanks!
  2. hiker

    Restore-gold

    And...do any of these cause lightheadedness?
  3. hiker

    Restore-gold

    Thank you! Are the results more effective if you take all three drugs? The reason I am asking is because I have a 20 year history of insomnia and I'm a bit worried about the green tea.
  4. hiker

    Restore-gold

    What dosage of those 3 main ingredients do you recommend?
  5. hiker

    ropinirole - dizziness

    Hi all, I have been taking 1.5mg Ropinirole 3x day and Rasagaline 1x day since April with no side effects and excellent control of my symptoms. Suddenly over the past few weeks I've been experiencing daily episodes of light headedness/dizzyness. Sometime so bad I am afraid I will faint. It happens at all times of the day and is not tied to specific activities. My neurologist thinks it could be the ropinirole. Has anyone else had this side effect start suddenly after doing well on the drug for 6 months? I hate to go off it - it controls my symptoms so well. But the dizziness is interfering with my hiking and biking! Sigh. Thanks!
  6. hiker

    ropinirole

    I have been taking 1.5mg Ropinirole 3x day and Rasagaline 1x day since April with no side effects and excellent control of symptoms. Suddenly over the past few weeks I've been experiencing daily episodes of light headedness/dizzyness. Sometime so bad I am afraid I will faint. It happens at all times of the day and is not tied to specific activities. I don't have Neurogenic orthostatic hypotension as I don't get dizzy when going from sitting to standing, and my blood pressure does not change from sitting to standing. My neurologist thinks it could be the ropinirole. But why would this side effect start so suddenly after I was fine on ropinirole for the past 6 months? If it is the ropinirole - what do I do? It really helps with my Parkinsons symptoms but this new dizziness is pretty bad. Thanks!
  7. hiker

    dizzyness and drugs

    I have been taking 1.5mg Ropinirole 3x day and Rasagaline 1x day since April with no side effects and excellent control of symptoms. Suddenly over the past few weeks I've been experiencing daily episodes of light headedness/dizzyness. Sometime so bad I am afraid I will faint. It happens at all times of the day and is not tied to specific activities. I don't have Neurogenic orthostatic hypotension as I don't get dizzy when going from sitting to standing, and my blood pressure does not change from sitting to standing. My neurologist thinks it could be the ropinirole. But why would this side effect start so suddenly after I was fine on ropinirole for the past 6 months? If it is the ropinirole - what do I do? It really helps with my Parkinsons symptoms but this new dizziness is pretty bad. Thanks!
  8. Is there any more recent research or information about high iron levels and parkinsons?
  9. hiker

    Muscle atrophy on one side? Misdiagnosed?

    What kind of scan diagnoses hemi-atrophy? And how is it treated?
  10. hiker

    Vitamin B3 ????

    I had the same question....
  11. hiker

    Vitamin B3

    What do you think of this study and Vitamin B3 for parkinson's?
  12. hiker

    Good morning!!

    Love it! Is that from Oklahoma?
  13. hiker

    ER vs 3x/day

    I am taking Ropinirole hcl 1mg at 7am, 1pm, 5pm. Someone just told me there is Ropinirole extended release. Why would you take it 3x day when there is ER available? Advantages/disadvantages? And is 3mg/day considered low or average dosage? I also take rasagaline 1mg day. Thanks!
  14. hiker

    insomnia

    Has anyone had success with cognitive behavior therapy and/or sleep restriction to treat insomnia? I've had insomnia for almost 20 years and still trying to tame the beast! I take melatonin but find it marginally helpful. Surprisingly I only occassionaly have daytime sleepiness.
  15. hiker

    Passing out

    So now I am up to 3mg/day with no side effects and definitely helping with symptoms!
×